# SDR SWAA2020091413567

- Difficulty date: September 1, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 47,911 hours, 28,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MECHANICAL DAMAGE/WORN AT BS 520 LBL 45 WL 208.  REMOVED AND REPLACED SEAT TRACK BS 480-520 LBL 45 WL 208, PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 BOEING DWG 143A5300; AND BOEING DWG 143A5034.
